# SDR SIMA20140324006

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,654 hours, 32,118 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB FROM DFW, RECEIVED PTRIM MAIN INOPERATIVE EICAS WARNING AFTER PASSING ACCELERATION ALTITUDE.  BOTH CAPTAIN & FIRST OFFICER SWITCHES INOPERATIVE, BACKUP SWITCH NORMAL.  CONTINUED TO SDF FOR CONTRACT MX.  RESET IAW FIM 27-43-00 & OPERATIONS CHECK IAW AMM 27-43-00. OPERATIONS CHECKED NORMAL.
